# SDR CALA2014060200701

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 47,255 hours, 16,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW LP 7777145 INTERIM REPAIR INSTALLED AT APPROXIMATE STATION 500C & BETWEEN STRINGER 21L & 23L.  REQUIRES REPLACEMENT WITH PERMANENT REPAIR.  REMOVED PREVIOUS REPAIR LP7777145.  FABRICATED & INSTALLED N CONT BUT BEFORE 44000 TOTAL AIRFRAME FLIGHT CYCLES FOR THE INS EW REPAIR IAW ECRA5330-04848, PART 1.  .
